# SDR MALA000522

- Difficulty date: August 11, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT LEADING EDGE 511BL HAS 1 CRACKED RIB 5TH FROM OUTBOARD LOWER END.  MAINTENANCE CUT OUT CRACKED RIB IAW SRM 57-10-30.  FABRICATED REPAIR DOUBLER FROM 2024T3-050 AND FILLER FROM 2024T3.025 IAW SRM 57-10-30.  ALODINED AND PRIMED IAW SRM 51-10-30.
